| Model Number |
CI-1600-05 |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly underwent repositioning surgery following initial implant surgery.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.Additional information regarding surgery details were not provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.